# SDR J1Q2008F00000

- Difficulty date: February 1, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N724JC
- Make and model: Amd FALCON
- Aircraft serial: 310
- Engine: Garrtt TFE731*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: 60503104509
- Condition: Disconnected
- Location: Anti-Ice System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TROUBLESHOOTING, A PILOT SQUAWK (NO GREEN LIGHT, ON WING ANTI-ICE) IT WAS FOUND THAT THE RT IB DROOP LEADING EDGE ANTI-ICE HOSE HAD COME DISCONNECTED FROM THE IB CONNECTION.  THIS RESULTED IN VISIBLE HEAT DAMAGE TO THE SMALL WIRE BUNDLE, DISCOLORATION TO THE AILERON TORQUE TUBE AND A SMALL KINK IN THE HOSE ITSELF.  OPERATOR RECOMMENDS VISUALLY INSPECTING HOSES AND THEIR CLAMPS FOR CORRECT INSTALLATION AND TIGHTNESS.  VERIFY CLAMPS INSTALLED ARE THAT OF A SAFETY REQURIED CLAMP.  (K)
